I went to some family doctor to do physical exam. The physical results were alright, but I told the doctor that I can't stop sweating, have trouble sleeping, dry mouth, and my thoughts keep running for the last week.
Then he prescribed Buspar with Xanax and told me to take them together.
I'm afraid of taking these two together. Even they are small doses. I don't want to get addicted. This guy is no mental doctor. I think he's wrong about this.
It's been a couple of days, and I have been feeling a little better now, and still haven't tried the meds. I'm not sweating no more, and i'm sleeping better.
I just wanted something to give me some energy, or make me more peaceful.
I took both together for a short period. Dont really know why he'd prescribe both to you though with those symptoms. My family doctor put me on Buspar and a psych put me on Xanax so for about 3 weeks I was on both. If you're uncomfortable with it then see a psych, family doctors aren't trained in this area. You can become addicted to the Xanax in a short period even at a low dose but not the Buspar. You said you're feeling better, that's good, maybe you just had some stress and don't need the meds. I'm not a doctor though and it's always good to check with one ..... a psych though, not a family doctor. Good luck!
FYI - both Buspar and Xanax are CNS (central nervous system) depressants. When I took both for that 3 weeks my blood pressure dropped to 80/40 and my heart rate was in the 40's.
hmmm I dont know ..My doctor prescribed me Buspar almost a week ago and she asked "you are not depressed are you?" I said "no" so she said good because Buspar is not an anti depressant it is just anti anxiety and it is non addictive.As far as taking two meds for anxiety I used to take Paxil and klonopin for 2 years.I actually just wanted something on a as needed basis like maybe klonopin again but my doctor is one of those who does'nt like giving out the fast acting drugs but thats a whole nother subject.
Buspar is an anti anxiety drug that works on your system like an antidepressant. It takes a couple of weeks to get to a certain level in your system. It does not work immediately. So you are given xanax to take until the buspar starts working. It is not unusual to be given a benzo short term while starting another longer acting drug. It helps counter side effects or handles the anxiety until the other drug starts to work. I have been on buspar for 3 years, xanax, as needed, for 3 years and am taking celexa for the second time. Buspar is non addicting and has little side effects. It started working for me in 4 days. By two weeks I couldn't believe the difference in my anxiety level. Godbless
Well, I quit taking buspar all together, and I only tried xanax once.
Buspar was making me more depressed, and more crazy. Xanax felt like I was dying slowly. Made my blood pressure low!
I felt I was losing control of myself with these meds!
I know the doc won't be pleased with this, but I was going crazy with these meds. I feel depressed more then anxiety.
Taking 2 anti-anxiety pills don't help with depression!
Now, I just take St. Johns Wort Herb pills, and asprin. I'm feeling much better, but I can't stop sweating for some reason. I have to use an icepack to my forehead to sweating, and for the tension headaches.
Not sure about the buspar but just found out my heart is stuck
in the panic mode..I am now taking Lexapro 10mg once a day and
Zanax 4 times a day at 0.25 plus if i feel my heart getting out of
control i am to take a half of one.
I don't like it at all it makes me sooo tired i have no energy and i think
the only reason why my heart has calmed down is because i sleep all
the time now..........I know my heart rate was hitting 300's and this
will all adjust the doctor says...And we will find the cause after it's under
control. So it is alright to take more then one depending how bad you